Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 247402, 5 pages
Research Article

Remarks on Asymptotic Centers and Fixed Points

1Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
2Department of Mathematics, Faculty of Science, Burapha University, Chonburi 20131, Thailand

Received 4 August 2010; Accepted 4 November 2010

Academic Editor: Mitsuharu Ôtani

Copyright © 2010 A. Kaewkhao and K. Sokhuma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Kaewkhao and K. Sokhuma, “Remarks on Asymptotic Centers and Fixed Points,” Abstract and Applied Analysis, vol. 2010, Article ID 247402, 5 pages, 2010. doi:10.1155/2010/247402